# SDR 2022F00098

- Difficulty date: February 23, 2022
- Submitted: February 24, 2022
- Operation: General aviation
- Aircraft: N312AK
- Make and model: Piper PA-31-350
- Aircraft serial: 317305015
- Aircraft time: 21,913 hours
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: None
- Condition: None
- Component: Gear Warning Sy
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NOSE GEAR WARNING LIGHT DID NOT ILLUMINATE WHEN EXTENDED.
